# SDR SIMA20210324006

- Difficulty date: March 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,692 hours, 33,068 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Frm 65 S11-12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 IS CHAFED ON INBOARD SIDE BETWEEN STRINGERS 11R AND 12R.  REPAIRED FRAME 65 BETWEEN STR 11R AND 12R IAW ERS-EM-53MR-4295.
